MathSciNet Relay Station
MathSciNet bibliographic data
MR2219011 (2007a:33015) 33D45 (39A70 44A60 47A57)
Christiansen, Jacob S.; Ismail, Mourad E. H. A moment problem and a family of integral evaluations. Trans. Amer. Math. Soc. 358 (2006), no. 9, 4071–4097.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement